# SDR ABXA9900490

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5769859513
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 PYLON LEADING EDGE SKIN CRACKED AT STATION XS 250 UNDER THE UPPER SLOT DOOR.  REPAIRED IAW DC8 SRM 57-3-3.
